MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-48-1509
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the 76 year old female patient had an initial left tka on (b)(6) 2019.5 years later, the patient complained of knee swelling and pain.The surgeon diagnosed wear of the tibial insert and the patient was revised on (b)(6) 2024.Breakage and wear were observed in the retrieved tibial insert.The surgeon did not find metallosis.There was no problem with the locking mechanism of the tibial tray.Polyethylene particles and all proliferative tissue was removed and the insert was replaced to a new cr 9mm.There was no reported surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: 5624696 - 02-010-03-0215 - logic cr femoral cem, left sz 1.5 5634363 - 02-012-45-1515 - lgc tibial fit tray cem sz 1.5f / 1.5t (b)(6) - 02-012-48-1509 - logic cr tib insert slope +, sz 1.5, 9 mm 11015018037 - (b)(6) - gps disposable kit 934061.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear.Possible causes for polyethylene wear include malalignment between the implants, high contact stresses, third body wear, patient-related conditions, instability, or any combination of these possibilities.Additionally, a contributing factor to the wear and delamination may have been the result of being packaged in a non-conforming vacuum bag for more than five years.However, this could not be confirmed as the device was not returned for evaluation.Additional information: h6 clinical code and medical device problem code.

Brand Name
LOGIC CR TIB INSERT SLOPE +, SZ 1.5, 9 MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19256301
Report Number1038671-2024-01072
Device Sequence Number15076329
Product Code JWH
UDI-Device Identifier10885862144379
UDI-Public10885862144379
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Catalogue Number02-012-48-1509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer08/09/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight63 KG